# SDR AALA201607199006

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 52,553 hours, 19,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, EMERGENCY ESCAPE LIGHT AT SEAT 9D DAMAGED.  REATTACHED EMERGENCY ESCAPE LIGHT AT SEAT 9D AND ACCOMPLISHED A SATSIFACTORY OPS CHECK IAW AMM 33-51-13.
